# SDR CALA2024072900299

- Difficulty date: July 27, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 81,393 hours, 15,718 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Component: Fan
- Component part number: 6066223
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POWER IDLE SMELL FROM INOP RECIRC FAN INCREASE ON FLIGHT DECK/CA BIN CABIN ODOR FORM PHOTOS BONDING RESISTANCE CHECK MEASURES .00297 OHMS, WITHIN LIMITS. REF AMM TASK 21-25-01-404-019. PERFORMED INSPECTION FOR ODOR IN FLIGHT DECK/CABIN IN ACCORDANCE AMM 5-51-56-940-801-C1.  DETERMINED CAUSE OF ODOR TO BE FAILED RIGHT RECIRCULATION FAN (BEARINGS FAILED IN FAN CAUSING BLADES TO INTERFERE WITH FAN CASE).  CONTACTED TOMC (ED) AND CONFIRMED NO FURTHER INVESTIGATION OR BURNOUT NEEDED AFTER FAN REPLACEMENT.  REMOVED AND REPLACED RH RECIRC FAN IAW AMM 21-25-01.  OPS CHK NORMAL.
